# SDR 99ZZZX3388

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N270RA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5337
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Switch
- Part number: 600591341
- Condition: Failed
- Location: Hyd Pressure
- Part time: 390 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'GROUND SPOILER' CAUTION (AMBER) MESSAGE ON EICAS WITH FLAPS DOWN.  NEW SWITCH CLEARED MESSAGE.
